# SDR IPXA10560105

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N54103
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD POSITION NR 1 LT OTBD FLOOR PANEL DAMAGED (PANEL MARKED 1F) REMOVED F/O FOR REPAIR PANEL PN 141N5410-3 IDENTIFIED AS MAJOR REPAIR TRANSFERRED TO NR 415794 FABRICATED PANEL IAW EO B757-5320-9692-G, OK TO INSTALL PANEL RSC 0559189 5/23/10, PANEL 1F INSTALLED THRU STEP 10G I.AW MM 53- 01-01-4 SEALANT APPLIED AT 0300L/24 0559106 5-24-10 TRANSFERED TO LMECA  011902 0558982.
